SciELO - Scientific Electronic Library Online

vol.36 issue4Pairwise Generalized b-Ro Spaces in Bitopological SpacesNew results on exponential stability of nonlinear Volterra integro-differential equations with constant time-lag author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


LOURDUSAMY, A.  and  PATRICK, F.. Some results on SD-Prime cordial labeling. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.4, pp.601-614. ISSN 0716-0917.

Given a bijection ʄ: V(G) → {1,2, …,|V(G)|}, we associate 2 integers S = ʄ(u)+ʄ(v) and D = |ʄ(u)-ʄ(v)| with every edge uv in E(G). The labeling ʄ induces an edge labeling ʄ' : E(G) → {0,1} such that for any edge uv in E(G), ʄ '(uv)=1 if gcd(S,D)=1, and ʄ ' (uv)=0 otherwise. Let eʄ ' (i) be the number of edges labeled with i ∈ {0,1}. We say ʄ is SD-prime cordial labeling if | eʄ ' (0)- e ʄ' (1)| ≤ 1. Moreover G is SD-prime cordial if it admits SD-prime cordial labeling. In this paper, we investigate the SD-prime cordial labeling of some derived graphs.

Keywords : SD-prime labeling; SD-prime cordial labeling; star..

        · text in English     · English ( pdf )